Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigendum: “On some trigonometric integrals”

Author: Henry E. Fettis
Journal: Math. Comp. 37 (1981), 605
MSC: Primary 33A15; Secondary 33A10, 33A70
Original Article: Math. Comp. 35 (1980), 1325-1329.
MathSciNet review: 628718
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A15, 33A10, 33A70

Retrieve articles in all journals with MSC: 33A15, 33A10, 33A70

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society